# SDR DL72L982519

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504DA
- Make and model: Boeing 727232
- Aircraft serial: 21306
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651592231
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION A CRACK WAS FOUND IN THE FRAME AT BS 380 WL 280; JUST ABOVE THE R1 DOOR CUTOUT.  THE CRACK IS LOCATED ON THE INBD FLANGE OF THE PART AT A FASTENER HOLE.  REPAIRED PER ERA 332549-14.
